On some integral equation
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 315-318
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_315_318,
author = {J. Zabczyk},
title = {On some integral equation},
journal = {Colloquium Mathematicum},
pages = {315--318},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-315-318},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-315-318/}
}
J. Zabczyk. On some integral equation. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 315-318. doi: 10.4064/cm-25-2-315-318
Cité par Sources :